I have bad ra pain can I take two excedrin pm and 800 mg ibuprofen at the same time at night time?

May a be good idea. This may be a good idea because you don't want to take two medicines that have anti inflammatory activity but Excedrin PM does not have an anti-inflammatory NSAIDs it has acetaminophen or Tylenol since the Stelera is use for psoriatic arthritis and psoriasis do you have rheumatoid arthritis or not? These guidelines are still OK for psoriatic arthritis.